question-icon

What causes blood in stool?

default
Posted on Tue, 9 Aug 2016
Question: Since 2-3 days i am having light bleeding while having stool. Also feel burning sensation near the tip of anus. Can you suggest some good medication to tackle.
doctor
Answered by Dr. Ratnakar Kini (5 hours later)
Brief Answer:
Stool softeners,Sitz bath, Anovate

Detailed Answer:
Hi,
Thanks for posting your query.
I am Dr.R.K and I am pleased to assist you.

There are many different causes for bleeding per rectum.
In your case it looks like it is due to anal fissure.
You need to take laxatives/stool softeners ( like Miralax, metamucil).

Do sitz bath and apply anovate to the anal verge.

Take high fiber diet and drink enough fluids.

Regards,
Dr.R.K
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ratnakar Kini

Gastroenterologist

Practicing since :1994

Answered : 2184 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes blood in stool?

Brief Answer: Stool softeners,Sitz bath, Anovate Detailed Answer: Hi, Thanks for posting your query. I am Dr.R.K and I am pleased to assist you. There are many different causes for bleeding per rectum. In your case it looks like it is due to anal fissure. You need to take laxatives/stool softeners ( like Miralax, metamucil). Do sitz bath and apply anovate to the anal verge. Take high fiber diet and drink enough fluids. Regards, Dr.R.K